×

zbMATH — the first resource for mathematics

Towards fuzzy differential calculus. II: Integration on fuzzy intervals. (English) Zbl 0493.28003

MSC:
28B99 Set functions, measures and integrals with values in abstract spaces
26A42 Integrals of Riemann, Stieltjes and Lebesgue type
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dubois, D.; Prade, H., Towards fuzzy analysis: integration and differentiation of fuzzy mappings, () · Zbl 0582.03040
[2] Dubois, D.; Prade, H., Fuzzy sets and systems: theory and applications, (1980), Academic Press New York · Zbl 0444.94049
[3] Dubois, D.; Prade, H., Towards fuzzy differential calculus. part 1: integration of fuzzy mappings, Fuzzy sets and systems, 8, 1-17, (1982) · Zbl 0493.28002
[4] Dubois, D.; Prade, H., Towards fuzzy differential calculus. part 3: differentiation, Fuzzy sets and systems, 8, (1982), to appear · Zbl 0537.93003
[5] Khalili, S., Independent fuzzy events, J. math. anal. appl., 67, 412-420, (1979) · Zbl 0422.60002
[6] Klement, E.P., Some relations between integration on fuzzy sets and fuzzy measures, () · Zbl 0491.28005
[7] Nguyen, H., A note on the extension principle for fuzzy sets, J. math. anal. appl., 64, 369-380, (1978) · Zbl 0377.04004
[8] Ralescu, D., Integration on fuzzy sets, (1979), Indiana University Bloomington
[9] Yager, R.R., A note on probabilities of fuzzy events, Inform. sci., 18, 113-129, (1979) · Zbl 0438.60006
[10] Zadeh, L.A., Probability measures of fuzzy events, J. math. anal. appl., 23, 421-427, (1968) · Zbl 0174.49002
[11] Zadeh, L.A., Similarity relations and fuzzy orderings, Inform. sci., 3, 177-200, (1971) · Zbl 0218.02058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.